| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vticmo12.6, -15.00/1.5/090 (sphere/cylinder/axis) implantable collamer lens tore/broke during loading.Lens was implanted,removed and replaced intraoperatively.Cause of event unknown.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.